Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Decompositions of modules and matrices


Authors: Thomas S. Shores and Roger Wiegand
Journal: Bull. Amer. Math. Soc. 79 (1973), 1277-1280
MSC (1970): Primary 13C05, 13F05; Secondary 15A21
DOI: https://doi.org/10.1090/S0002-9904-1973-13414-7
MathSciNet review: 0342507
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [G] D. T. Gill, Almost maximal valuation rings, J. London Math. Soc. (2) 4 (1971), 140-146. MR 292822
  • [H] W. Heinzer, J-noetherian integral domains with 1 in the stable range, Proc. Amer. Math. Soc. 19 (1968), 1369-1372. MR 38 # 145. MR 231817
  • [K] I. Kaplansky, Elementary divisors and modules, Trans. Amer. Math. Soc. 66 (1949), 464-491. MR 11, 155. MR 31470
  • [LLS] M. D. Larsen, W. J. Lewis and T. S. Shores, Elementary divisor rings and finitely presented modules, Trans. Amer. Math. Soc., (to appear). MR 335499
  • [M1] E. Matlis, Decomposable modules, Trans. Amer. Math. Soc. 125 (1966), 147-179. MR 34 # 1349. MR 201465
  • [M2] E. Matlis, Rings of type I, J. Algebra 23 (1972), 76-87. MR 306185
  • [P] R. S. Pierce, Modules over commutative regular rings, Mem. Amer. Math. Soc. No. 70 (1967). MR 36 #151. MR 217056

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 13C05, 13F05, 15A21

Retrieve articles in all journals with MSC (1970): 13C05, 13F05, 15A21


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13414-7

American Mathematical Society